Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Heavy drinker having a lesion on the liver. Severe abdominal pain, diarrhea. Any suggestions?

My husband is a heavy drinker and they just discovered a lesion on his liver and he has an apointment in a couple weeks with the gastro dr . But he is having another problem we thought he had hemorrhoids but its been a yr and its only getting worse he has had diahrea for a yr also the hospital checked him for chrons disease and diverticulities and all tests came back normal i just cant figure out what the problem is he is in constant pain and hes has lower abdominal pain ive been searching online and cant figure it out please help im despreate to help him
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
thanks for writing in HCM.
The investigation of choice for your husband would be a double contrast Ct of the abdomen. This will help in picking up the exact lesion. In addition he needs to undergo a detailed evaluation of the liver function as well as pancreatic function. Pancreatic insufficiency can lead to loose motions.
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor